# SDR DL72S972507

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN STA 580 AND 640 WAS FOUND CORRODED BETWEEN S-26L AND 27L.  THE DAMAGED SKIN WAS CUTOUT AND A NEW SECTION OF SKIN WAS SPLICED IN WITH TWO SPLICE STRAPS PER   ER/A 363277-14, REV A.
